# SDR HEEA0014927

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2437 · DC Indicating System
- Part: Dual Ammeter
- Part number: 209070264003
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AMMETER STICKS AT FULL RANGE AND NR 2 READS HIGH.
